I'm so sorry to hear about the problem with weight gain. I also need Seroquel to sleep decently (have been an insomniac since childhood), and it would be the perfect medication for insomnia if not for the weight gain problem. To make things worse, a few years ago I was also on Abilify. I was fat and happy for a while there. When the doctor changed & took me off the Abilify, I was astonished that I lost about 20 pounds without changing anything. I had just thought I was getting older & that's why the weight had piled on, but apparently Abilify is even worse than Seroquel in that regard.
I still need Seroquel. I don't really try to keep my weight down b/c it's so discouraging. But I do exercise and stay as fit as possible. That's all I can recommend for you, too, dear. I am now wavering between being 5 to 10 pounds above what I consider my ideal weight, and that's fine with me. It's worth it to live a normal life, which is impossible when you're sleep-deprived.
I hope you can find a way to make it work for you, too.
I would suggest adding magnesium and seeing if you can decrease your seroquel after a while. https://www.psychologytoday.com/blog/evolutionary-psychiatry/201106/magnesium-and-the-brain-the-original-chill-pill